MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP UNCEMENTED STEM
Model Number 01.12.023
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 may 2020: lot 130616: (b)(4) items manufactured and released on 24-apr-2013.Expiration date: 2018-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation performed by medacta medical affairs director: 7 years after primary cementless tha the stem is deemed to be loose and replaced, along with head and liner as customary.Only one frontal xray is supplied, and it is not sufficient to draw any reliable conclusion as to the causes of revision.A thin radiolucent line is visible around the stem, but causes cannot be determined.Secondary loosening is a possible adverse event following tha, described in literature, and causes are often unknown.
 
Event or Problem Description
Revision surgery performed, 6 years and 10 months after primary surgery, due to stem loosening.Femoral components and liner were successfully revised.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10147518
Report Number3005180920-2020-00331
Device Sequence Number2094382
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number130616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;